# SDR SIMA20130401004

- Difficulty date: April 1, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 27,165 hours, 25,120 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 4520133
- Condition: Discharged
- Location: Elt
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE ELT BATTERY FAILED TEST.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY BATTERY IAW AE WC 25-800-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
